Posted by SLS on April 28, 2012, at 15:26:34
In reply to Nardil and hypomania?, posted by charliechimp on April 28, 2012, at 14:04:22
> Hello. I want to know if the feeling one gets from nardil is symptom relief or just hypomania? It feels like hypomania which scares me?
How long have you been taking Nardil for?
Quite a few people report experiencing a hypomanic-like state very early in treatment. It often disappears - sometimes to the disappointment of the patient.
Are you bipolar? Have you experienced hypomania or mania in the past?
If you are indeed experiencing a manic reaction to Nardil, you might be able to continue on it and add an anti-manic drug like Depakote or Zyprexa. Lamictal is not a very good anti-manic drug. Lithium sometimes takes too long to stabilize mood. Your doctor probably has his favorites. If you are generally treatment-resistant, you may not have a better option than to take Nardil along with medications to control mania.
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw